# SDR UPS04841844

- Difficulty date: February 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 3653812
- Condition: Cracked
- Location: Rt Ob Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RIGHT O/B AILERON HINGE BRACKET IS CRACKED AT STATION 610.882.  REMOVED AND REPLACED BRACKET IAW DWG 3653812 AND SRM 51-1-21.
